# SDR CA090602002

- Difficulty date: May 27, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 630 hours
- Engine: Ge CF348C5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221115001
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RECEIVE FAILURE IN FLIGHT ON MAY 26, 2009. MX FUNCTION CHECK WAS PERFORMED, UNABLE TO DUPLICATE PROBLEM. RECEIVE PROBLEM REPORTED AGAIN ON MAY 27, 2009 AND PROBLEM VERIFIED. REPLACEMENT VHF COMM REMOVED FROM C-GSUW AND INSTALLED INTO ACFT. COMM FUNCTION CHECK SERVICABLE, NO FURTHER OCCURANCES REPORTED. THIS COMM FAILURE RESILTED IN CADOR NR 2009C1232.
